# SDR 2023F00034

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: General aviation
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft time: 8,221 hours, 1,440 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 283663
- Part serial: 836610475
- Condition: Faulted
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

GEAR DOOR MSG ON T/O. NOSE GEAR DOOR NOT CLOSED AFTER GEAR RETRACTION. AIR INTERRUPT. A/C CAME BACK IN SAFE CONDITION.
